# SDR CALA2018011900245

- Difficulty date: January 19, 2018
- Submitted: January 20, 2018
- Operation: Air carrier
- Aircraft: N402UA
- Make and model: Airbus A320-232
- Aircraft serial: 439
- Aircraft time: 77,113 hours, 29,695 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D30664509
- Part serial: 9637
- Condition: Out Of Position
- Location: R1 Door
- Part time: 34,658 hours, 11,146 cycles
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R1 DOOR WILL NOT ARM.   ARM/DISARM LEVER BINDS IN ARM POSITION,  WILL NOT STAY ARMED.   OPS CHECKED THE  DOOR ARM LEVER, DETERMINED  THAT SLIDE PACK IS RESTING ON THE GIRT BAR CAUSING ARMING LEVER TO MOVE UP.  REPLACED THE  SLIDE IAW AMM 25-62-44, OPS CHECKED GOOD.  SLIDE ARMS AND DISARMS OK.
